Posts Tagged ‘FDA warning dangerous combination migraine and anti-depressant drugs’

FDA Warning: Anti-Depressants and Migraine Prescription Drugs

July 20th, 2012

FDA Warns on Mixing Antidepressants with Migraine Drugs (First released in 2010)

ROCKVILLE, Md., July 20 — Mixing common migraine drugs with antidepressants can trigger a life-threatening condition called serotonin-syndrome, the FDA has warned.

Serotonin-syndrome is characterized by rapid heart beat, sudden changes in blood pressure, and increased body temperature. Other symptoms include restlessness, hallucinations, loss of coordination, overactive reflexes, nausea, vomiting, and diarrhea.

Options successful at preventing the occurrence of migraines would decrease the risk described above in patients taking anti-depressant and experiencing migraines.  

For warning signs of serotonin syndrome and more info on Anti-depressants and migraine drugs click on the link at the end of this article.  For information on your natural migraine control option recommended by doctors, neurologists and pharmacists, go to  www.MigreLief.com

MigreLief is a dietary supplement for the nutritional support of cerebrovascular function in migraine sufferers age 2 years and above.

RELATED ARTICLE:  ANTI-DEPRESSANTS AND MIGRAINES – A POTENTIALLY DANGEROUS COMBINATION!   Symptoms of Serotonin Syndrome etc…

 

  • Categories
  • Recent Posts